Oct 2, 2005
I AM HIV POSITIVE.CURRENTLY I AM UNDER MEDICATION CALLED MAXIVIR30. INITIALLY MY BODY WEIGHT WAS 54K.G. NOW AFTER THREE MONTH TREATMENTMY WEIGHT IS69K.G. IHAVE IMROVEDBUT I HAVE PAIN ON KNEEJOINTSAND STRANGE SENSATION ON MY FEET.THIS IS FOR TRIAL I DOHAVE MANY QUESTIONS. MANY THANKS FOR YOUR EFFERTS.
| Response from Dr. Pierone
Maxivir 30 is a combination of stavudine (Zerit), lamivudine (Epivir), and nevirapine (Viramune). The Zerit component of this regimen has been linked to the side effect called peripheral neuropathy. Neuropathy is characterized by varying degrees of numbness, pain, tingling, and impaired sensation. Drug induced neuropathy tends to be progressive and can become disabling. When it occurs the traditional approach is to switch the offending agent (Zerit usually) for an alternative drug. I hope that this information helps and best of luck to you.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Hair Loss An Early Sign Of HIV?
- Bloody Urine After Licking Vagina Worried I Have HIV
- Herpes After Eating Sperm Worried I Have HIV
- Itchy Rash After Vaginal Sex Without Condom What Are The Chances Of HIV
- Pain In Penis After Sex With Hooker What Are The Chances Of HIV
- Painful Red Spots After Lap Dance Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.